# SDR USAA951142

- Difficulty date: October 19, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N509AU
- Make and model: Boeing 737-3B7
- Aircraft serial: 23384
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Part number: 6546812170
- Condition: Corrosion
- Location: Bs 947.5-967
- Part time: 27,987 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INT - DURING 'Q-4' CHECK, VISUAL INSPECTION FOUND 14 INCH BY 2 INCH CORROSION, BS 947.5 - BS 967, RLB 18, ON INTERCOSTAL.  REPLACED INTERCOSTAL.  REPAIRED PER BOEING 737-300, SRM 51-1-02, PAGE 16.  CORROSION TASK NR C53-107-02.  CORROSION LEVEL 2.  (X)
